# SDR SCNA20190221028

- Difficulty date: February 21, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N814SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30620
- Aircraft time: 53,481 hours, 30,018 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Relief Valve
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN ALT WARNING. CABIN ALT WAS + 1,500 FPM AT 25,000 THEN SETTLED AT 33,000. CABIN ALT WARNING SOUNDED AT 33,000. WE DID THE MEMORY ITEM AND A RAPID DECENT. STABILIZED AROUND 15,000. REMOVED AND REPLACED RT POSITIVE PRESSURE RELIEF VALVE. OPS CHECKED GOOD. OK FOR SERVICE.
